# SDR B4MR98073

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND FORWARD PRODUCTION SPLICE FITTING AT BS 360, S26R IS CORRODED.  REMOVED AND REPLACED SPLICE FITTING IAW B727 SRM 51-30-2 AND EDR NR B2-05633.  C-CHECK CARD NUMBER 1C-134.  NON-ROUTINE TASK CARD NUMBER 114559.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
